The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

No more IPI for Dad :(

Forums General Melanoma Community No more IPI for Dad :(

  • Post
    snow white
    Participant

      So Dad has been EXTREMELY mad at the world, worse than ever, on top of that not sleeping.  I texted the Doc and she had him come in.  Dad was on 80 mg of Prednisone and the Doc said that was likely the problem.  He was on the steroid because his liver numbers were up to high.  She has decided to taper him from the Prednisone and start him on Cellcept, she feels it will work much better for him.  Currently trying to get insurance approval, if not it is about going with $400+ out of pocket per month.  He is currently down to 20 mg and doing so much better!!!  Thank goodness!!!!  The plan is to start him on Pembro (Keytruda) on the 17th of April.  He will get new scans on the same day.  I think its a good plan.

      Any thoughts?

      xo Jen

    Viewing 8 reply threads
    • Replies
        lindanat
        Participant

          Hi Jenn,  sounds like a better plan for your dad.  Prednisone can do funny things to a person especially so much of it.  Keytruda is the wonder drug so I hope it works better for your dad.  If his mood is bette, he will feel so much better. Sending only good vibes your way and hoping for good scans on the 17th. 

          Linda

            snow white
            Participant

              Thank you Linda 🙂

              xo Jen

            lindanat
            Participant

              Hi Jenn,  sounds like a better plan for your dad.  Prednisone can do funny things to a person especially so much of it.  Keytruda is the wonder drug so I hope it works better for your dad.  If his mood is bette, he will feel so much better. Sending only good vibes your way and hoping for good scans on the 17th. 

              Linda

              lindanat
              Participant

                Hi Jenn,  sounds like a better plan for your dad.  Prednisone can do funny things to a person especially so much of it.  Keytruda is the wonder drug so I hope it works better for your dad.  If his mood is bette, he will feel so much better. Sending only good vibes your way and hoping for good scans on the 17th. 

                Linda

                lindanat
                Participant

                  Hi Jenn,  sounds like a better plan for your dad.  Prednisone can do funny things to a person especially so much of it.  Keytruda is the wonder drug so I hope it works better for your dad.  If his mood is bette, he will feel so much better. Sending only good vibes your way and hoping for good scans on the 17th. 

                  Linda

                  lindanat
                  Participant

                    Hi Jenn,  sounds like a better plan for your dad.  Prednisone can do funny things to a person especially so much of it.  Keytruda is the wonder drug so I hope it works better for your dad.  If his mood is bette, he will feel so much better. Sending only good vibes your way and hoping for good scans on the 17th. 

                    Linda

                    lindanat
                    Participant

                      Hi Jenn,  sounds like a better plan for your dad.  Prednisone can do funny things to a person especially so much of it.  Keytruda is the wonder drug so I hope it works better for your dad.  If his mood is bette, he will feel so much better. Sending only good vibes your way and hoping for good scans on the 17th. 

                      Linda

                      Bubbles
                      Participant

                        Sounds like a good plan, Jen.  I hope it works out and he starts feeling better about things very soon!!!! Hang in there!  c

                          snow white
                          Participant

                            Thank you!!!

                            xo Jen 

                          cancersnewnormal
                          Participant

                            That sounds like a solid plan. He's working with highly knowledgable docs now too… soooo… I'd definitely default to their expertise. Steroids, stress, history of brain radiation and crani…. that cocktail will make most patients testy as hell. The fewer inputs there are, the better things tend to be! Happy to hear that the cutback has him feeling a little more upswing already. Hopefully that insurance coverage will kick in, and they can avoid that kind of additional out of pocket expense. Pembro has been a life saver/extension for more than a few of us. 

                              snow white
                              Participant

                                Thank you Niki.  I am feeling good about the new plan.  His Onc. seems pleased with his progress so far.  I hope you are doing well.

                                xo Jen

                              casagrayson
                              Participant

                                They call it 'roid rage for a reason!

                                  snow white
                                  Participant

                                    true!

                                    🙂

                                    debwray
                                    Participant

                                      Hi Jen—

                                      Nice to see not just me double and triple posting in error.

                                      Sorry Dad still on the roller coaster as am I. Need to do some more research but current options looking grim at best..Best wishes hopes and prayers to all at Easter Time.

                                       

                                      Love from Deb

                                Viewing 8 reply threads
                                • You must be logged in to reply to this topic.
                                About the MRF Patient Forum

                                The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

                                The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.